Ali, A., Işık, H., Uddin, F., Arshad, M.. (1398). Fixed point results for Su-type contractive mappings with an application. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(01), 53-65.
A. Ali; H. Işık; F. Uddin; M. Arshad. "Fixed point results for Su-type contractive mappings with an application". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09, 01, 1398, 53-65.
Ali, A., Işık, H., Uddin, F., Arshad, M.. (1398). 'Fixed point results for Su-type contractive mappings with an application', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(01), pp. 53-65.
Ali, A., Işık, H., Uddin, F., Arshad, M.. Fixed point results for Su-type contractive mappings with an application. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 09(01): 53-65.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.